# SDR UIEA2014051200173

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,918 hours, 18,636 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERR MODE NOT DISPLAY CORRECT INFORMATION IN FLT.  ACCOMPLISHED WEATHER RADAR OPERATIONS CHECK IAW AMM 34-43-00-215-026-002 & OPERATIONS CHECK OF EGPWS IAW AMM 34-46-00, ALL INDICATION NORMAL.
